# SDR AT0000340

- Difficulty date: May 28, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Bs 94.07
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT PEMCO IN DOTHAN ALA, FOUND LEFT HORIZONTAL #21 BAL PANEL BS 94.07 TO HAVE CORROSION OUT OF LIMITS.                         CORRECTIVE ACTION:                                FILLED WITH               EPOCAST 1619 AND APPLIED TEFLON FINISH IAW 737 SRM 51-40-06 AND 51-21-08.
